# SDR QXEA200400388

- Difficulty date: May 28, 2004
- Submitted: June 3, 2004
- Operation: Air carrier
- Aircraft: N408QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4050
- Aircraft time: 6,558 hours, 7,306 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - A THREE INCH CRACK WAS NOTED IN THE TRAILING RUDDER SKIN AT APPROXIMATELY STA 35. 202.276 AT RIB 30.  MAINTENANCE REPAIRED THE TRAILING RUDDER IAW RD 8/4-55-075.
